MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F180NR HF 12/CS 1.7SA ETO; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX F180NR HF 12/CS 1.7SA ETO; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500318N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility¿s facility administrator (fa) reported that a visible external dialyzer blood leak occurred one hour and forty five minutes after the initiation of the patient¿s hemodialysis (hd) treatment.The machine, a fresenius 2008t machine, did not alarm but is not expected to for an external blood leak.There was no defect or damage noted on the dialyzer.Fresenius bloodlines were also in use.The patient¿s estimated blood loss (ebl) is 20ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.One photograph has been provided.
 
Additional Manufacturer Narrative
Plant investigation: there was one photograph provided.The photograph shows a close-up view of the dialyzer, label side, and there is blood present on the outside of the dialyzer housing.The cause of the leak is not visible in the photograph.The complaint device was returned to the manufacturer for physical evaluation.Blood was noted in the threads of the dialyzer on the non-cavity id end header cap.During the visual evaluation of the header cap a polyurethane (pu) sliver was found on the non-cavity id end, at approximately 150°, with the ports positioned at 0°.The pu sliver extended under the o-ring.No other damage or irregularities were noted on the returned sample.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint was able to confirm the reported event.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program, in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.
 
Event or Problem Description

Brand Name
OPTIFLUX F180NR HF 12/CS 1.7SA ETO
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24178790
Report Number0001713747-2026-00053
Device Sequence Number10065756
Product Code KDI
UDI-Device Identifier00840861100125
UDI-Public00840861100125
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K002277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500318N
Device Lot Number25LU04017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age39 YR
Patient SexFemale
Patient Weight51 KG